How long will the tight chest, slight swollen throat, shaking, anxiety, eye twitching, etc.. last. I took Asmanex for 2 months and had light anxiety, with puffiness about checks and throat. My doctor recently prescribed me Symbicort I 4 doses. Today the paramedics came to Vista. It's been 19 hrs since last treatment, 3×25mg of benadryl and 5MG of Valium. Still having symptoms just a little bit less acute. Q, 2 am I the only one, and if not what asthma medications non-steroid might help along with my Albuterol in hail or?
WJB75; Boy I'm so sorry you had such a bad reaction to this inhaler, But you did all the right things that are the main thing and by now hope you are feeling better, The best thing for you now it to talk to the doctor and make sure they have this down as an allergic reaction for you. And they can decide what would be your next option there are many others you can try that should not do this to you but that is something only your doctor well be able to help you out with. And also make sure you let the Pharmacist know that you had this reaction from the Symbicort inhaler so they can look for any other medications a doctor might give you that would do the same thing. Wish you well and when you are doing better give your doctor a call and ask the same question you did here. All my best luck to you and hope you are doing much better by now. Chuck1957
- Symbicort Information for Consumers
- Symbicort Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symbicort (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2012 • 7 answers
Posted 11 Dec 2014 • 3 answers
Posted 24 Sep 2015 • 0 answers
Rhinocort Aqua - Starting having a really bad reaction to this on the second dose. I have what feels
Posted 13 Jul 2016 • 0 answers
Posted 5 Dec 2016 • 1 answer